# SDR REXA2019090101347

- Difficulty date: September 1, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670388101
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. WEAR ON FWD/AFT LOWER DOOR TRACKS AND BRACKETS. SUMMARY: WEAR ON FWD/AFT LOWER DOOR TRACKS AND BRACKETS, LOWER DOOR TRACKS WERE REPAIRED PER EA CRJ953-09634 REV IR AND EA CRJ953-09636 REV IR AND BRACKETS NO DAMAGE ALLOWED THEREFORE BRACKETS WERE REPLACED PER SRM 51-42-06-001-001-A01.
